Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Suffering from headache and vomiting. Is it safe to take nicip cipla frequently?

Hi, I am 25 ,F. I frequently suffer from headache , followed by vomiting , and wanted to stay in quiet and dark room in that time, unable to eat any thing..but hungry bothers alot .if medicine is not taken it follows for 3_4 days easily...i use to take nicip cipla which gives me relief in 4 to 5 hrs it ok to use nicip atleast twice a week
Asked On : Sun, 9 Sep 2012
Answers:  1 Views:  417
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
you are probably suffering from migraine attacks of the headache. it is not bothersome to take Nicip in the frequency u are taking.
Answered: Tue, 11 Sep 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor